I'm a 29 year old female with a low immune system. I tend to get sick easily and stay sick for a long time. I was a premi at 3 months early and 2 pounds 13 oz. I've had a host of things wrong an in the last year I've had resp infections, sinus infections, parvo virus, ear infections, pleurisy, bronchitis, c-diff, mrsa, gastroenteritis, etc. I really haven't been well since last September. I tend to get well for a week or so then get sick again with something else. My job doesn't help. I work registration at an ER.
Currently I have been having excess sweating for around 3 months now, and it started after I had mrsa/abscess. It started with night sweats while I was sick. I have had night sweats almost every night since. But I also seem to be heat intolerant. I wake up in the morning and I'm drenched just from walking from one room to the other, and it's full body, head to toe sweating. I can't go shopping without breaking into a full body sweat as well. Even at work where I mainly sit in one spot for 12 hours I sweat. It runs down my face. I can't wear makeup any more. It runs down my back, etc. It's embarrassing and gross.
I had hyperhidrosis of the hands from around age 4 til 20, but had ETS-C surgery 9 years ago and my t4 clamped. Even my hands are sweating now.
I've been looking up a lot of things online about excess sweating causes and it seems thyroid issues could be it. I go to the doctor Monday and am hoping she will run test this time (I went a month ago and she didn't do anything)...
I also seem to be tired all the time, and run out of energy quickly and when mowing my yard(which is small) I get way over heated, look like I jumped in the pool, my face is red and I feel like I may vomit.
But I also have notice my urine smells a bit like oranges, and I haven't had orange juice. I also read that is a possible sign of type 2 diabeties. Around 5 years ago I was tested as borderline hypoglycemic.
I have gained quit a bit of weight in the last 2 years. I've gone from around 130 to 165, and I understand weight gain can cause diabeties.
I have also been having bad eye strain, and blood shot lines in my eyes from the white to the pupil. I bruise easily as well.
I am on: buspar, atenolol, lutera, lexocetirizine, sumatriptan, dicylomine, naprosen, and wellbutrin.
Anyone else have these symptoms? Suggestions? Help?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.